As outlined in my other thread, I've been on Clomid for a month to raise my testosterone and hopefully "reboot my system" so I can avoid TRT.
About a week and a half in to using the drug, I went from feeling very confident that I'd be able to stop having to take Cialis one-a-day soon to having ED about half the time I tried to have sex. I also started having mood swings and even (I hesitate to use the word) depression, although TBH I'm not sure how much of those had to do with the Clomid and how much had to do with the ED returning with a vengeance after Cialis one-a-day had worked so well for a month.
After a month on Clomid, my total T level is 366, and E2 is about 38.
I spoke to my doc and he didn't think the Clomid or high-ish E2 could have caused the resurgent ED or the mood swings, but he urged me to just stop taking it until our next meeting on August 4th if I felt that it was messing me up.
I skipped my dose last night and today I didn't feel quite as weepy, but I did feel a little "flat".
I was wondering about how long it might take for the Clomid in my system to be purged. I've heard some people say that it might take weeks.
Mainly, I'm just desperately hoping to get my reliable erections back, after they had returned shortly after starting the Cialis. Right now I feel like it's a long shot since no one is claiming that Clomid itself causes you to lose your erections, and I'm pinning a lot on the hope that lowering my E2 will solve the problem, but... A lot of you guys must know the feeling, you'll pin hope on ANYTHING that might help you get back what you've lost.